Open Access
Translator Disclaimer
September, 1973 Asymptotic Equivalence of Two Estimators for an Exponential Family
Divakar Sharma
Ann. Statist. 1(5): 973-980 (September, 1973). DOI: 10.1214/aos/1176342519

Abstract

It is shown that under certain conditions, the maximum likelihood and the minimum variance unbiased estimators of a positive integral power of the natural parameter in an exponential family have the same asymptotic distribution.

Citation

Download Citation

Divakar Sharma. "Asymptotic Equivalence of Two Estimators for an Exponential Family." Ann. Statist. 1 (5) 973 - 980, September, 1973. https://doi.org/10.1214/aos/1176342519

Information

Published: September, 1973
First available in Project Euclid: 12 April 2007

zbMATH: 0269.62025
MathSciNet: MR336876
Digital Object Identifier: 10.1214/aos/1176342519

Subjects:
Primary: 62E15
Secondary: 62E20, 62F10

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.1 • No. 5 • September, 1973
Back to Top